Elevated body temperature, chronic diarrhea, fatigue, night sweats - What is this?


Q: Hello! I am wondering if you can give me some tips on what I should ask my new doctor the next time I go.

I'm 29, 5'5", 130 lbs. 2 years ago, I began having diarrhea several times every day. It was urgent and sometimes pure liquid, others more of a really loose stool, and others pure yellow bile, much like you see at the end of a colonoscopy clean-out but it would come after a normal meal. This went on daily, stool color became lighter over months, then began to look orange and then yellow. Now I control this symptom with Loperamide every day. Lomotil and Questran were ineffective.

5 years ago I began having severe fatigue, loss of drive to do anything, random hot flashes where I would flush bright red and start sweating. I've been having night sweats the past couple of years, I have always had a very shaky hand when trying to do anything (like painting). My body temperature seems to have elevated over the past few years and now I get overheated extremely easily from exercise or standing outside. I also have a ravenous appetite, often eating more than my 6 foot husband, yet I haven't gained much weight. I developed permanent, non-moving 'floaters' in one eye 2 years ago that are always visible and simply sit in my view. The newest symptom is light vaginal spotting after hard exercise that happens every few month without pain. My hair texture changed about 5 years ago, becoming frail and brittle and dry and sheds a lot.

I've had all sorts of blood panels conducted, have seen 2 specialists and underwent a colonoscopy, endoscopy, etc., and I seem quite healthy.

I'm thinking possibly hyperthyroid, but really I'm guessing as a patient. Can you give me a clue as to what I might try searching for? I really appreciate it!


A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I was trying to insert a boric acid pill into my vagina and I accidentally inserted it into my urethra. I managed to ...

Q: Hemoroid has been bleed since last not. How do I stop it?

Q: Hello, Recently, I have had an inflamed leg. It is only on my right leg. The inflammation started about 5 days bac...

Q: I took 3 tablets of Clomid during 3-4 weeks of pregnancy. I am scared how this can affect my baby. Please give me som...

Q: My 2 year old son has what looks like a black cyst on his hand. It appeared once before and went away a month later. ...


Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon